# SDR 2008UALA01625

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 HAS GOUGE ON INNER DOUBLER AT UPPER HINGE TORQUE TUBE.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR, REPAIR ACCOMPLISHED AT GSO.
